# SDR HALA2020060100118

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 37,132 hours, 5,641 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Scratched
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH FOUND ON NR 2 ENGINE INLET COWL, AROUND 7 O'CLOCK POSITION.  DAMAGE ASSESSMENT CARRIED OUT IAW SRM 54-10-01.  REFER TO ATTACHED FOR DETAILS.  COMPOSITE REPAIR ON NR 2 ENGINE INLET COWL AROUND 7 O'CLOCK POSITION 03 OFF AREAS.  CARRIED OUT AS IAW TV NO 216545 STEP 3 THRU STEP 14 ISSUE 1.  REFER TO PRI 586367-14 FOR WORK DONE IAW ER/A 586367-14 REVISION ORIGINAL.  REPAIR COMPLETED AND FOUND SATISFACTORY.
